# SDR CALA2014102792621

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 95,632 hours, 15,055 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE WAS DEPLOYED ON ARRIVAL.  SLIDE ASSEMBLY MR25708-739 DETACHED FROM ACFT & IS LOCATED IN BAY 1 OF THE SERVICE CTR IAW AMM 25-66-00.  COMPLETED MM 25-66-00 FROM PG 203 STEP 18 TO END.  REPLACED 1L SLIDE ASSEMBLY IAW MM 25-66-01.  CONTINUE WITH PROCEDURE FOR RE ACTIVATION OF ENTRY DOOR AMM 25-66-00 PG 203 STEP 18.
